American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 68 of 68 found      Go to page: 1 2 3

[61] Philip Hartman. On completely continuous Hankel matrices . Proc. Amer. Math. Soc. 9 (1958) 862-866. MR 0108684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] John Raleigh. The Fourier coefficients of the invariants $j(2\sp{{1\over 2}};\,\tau )$ and $j(3\sp{{1\over 2}};\,\tau )$ . Trans. Amer. Math. Soc. 87 (1958) 90-107. MR 0100674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Kenneth Hoffman. Boundary behavior of generalized analytic functions . Trans. Amer. Math. Soc. 87 (1958) 447-466. MR 0096942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] K. de Leeuw. Homogeneous algebras on compact abelian groups . Trans. Amer. Math. Soc. 87 (1958) 372-386. MR 0102024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Carl S. Herz. A note on summability methods and spectral analysis . Trans. Amer. Math. Soc. 86 (1957) 506-510. MR 0093685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Richard Arens. The boundary integral of ${\rm log}\vert \varphi \vert $ for generalized analytic functions . Trans. Amer. Math. Soc. 86 (1957) 57-69. MR 0094656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Fu Cheng Hsiang. On a test for the convergence of Fourier series . Proc. Amer. Math. Soc. 7 (1956) 1036-1039. MR 0097673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Basudeo Singh. On a sequence of Fourier coefficients . Proc. Amer. Math. Soc. 7 (1956) 796-803. MR 0096072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 68 of 68 found      Go to page: 1 2 3